# SDR AALA2018091879022

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 5,533 hours, 2,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 350,  UPPER EICAM FOR LAVATORY SMOKE WITH ASSOCIATED MASTER CAUTION AND  BELL, WENT AWAY IN 5 SECONDS.  FLIGHT ATTENDANTS CONFIRMED NO  FIRE OR SMOKE.  ACCOMPLISHED TSM 26-17-00-810-804A, LAV LT MIDDLE, NO FAULTS NOTED.  OK FOR SERVICE.
